Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A theorem on permutations in a finite field


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 11 (1960), 456-459
MSC: Primary 12.00; Secondary 10.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0117223-6
Erratum: Proc. Amer. Math. Soc. 11 (1960), 999-1000.
MathSciNet review: 0117223
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. E. Dickson, History of the theory of numbers, vol. 3, Washington, 1923.
  • [2] -, Linear groups, Leipzig, 1901.
  • [3] G. Järnefelt, Reflections on a finite approximation to Euclidean geometry. Physical and astronomical prospects, Ann. Acad. Sci. Fennicae. Ser. A. I. Math.-Phys. 1951 (1951), no. 96, 43. MR 0046057
  • [4] Paul Kustaanheimo, On the relation of order in geometries over a Galois field, Soc. Sci. Fenn. Comment. Phys.-Math. 20 (1957), no. 8, 9. MR 0100245
  • [5] E. Lucas, Sur les congruences des nombres eulériens et les coefficients différentiels des functions trigonométriques suivant un module premier, Bull. Soc. Math. France 6 (1878), 49–54 (French). MR 1503769

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.00, 10.00

Retrieve articles in all journals with MSC: 12.00, 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0117223-6
Article copyright: © Copyright 1960 American Mathematical Society